MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960830250
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: as the event date was not reported, the first day in the month of the aware date is provided.
 
Event or Problem Description
It was reported that balloon detached.A 2.50 mm x 30.00 mm agent (dbc) was selected for percutaneous coronary intervention (pci).During the preparation, the stylet was taken out, the balloon snapped.Procedure was completed with new balloon and no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: as the event date was not reported, the first day in the month of the aware date is provided.Device evaluated by manufacturer: the returned product consisted of the agent dcb mr 2.50 x 30mm balloon catheter, lot number 04519h24.Visual and tactile inspection found a break 10cm proximal to port exchange.Microscopic analysis noted that a mandrel was returned inserted into the device.A white piece of foreign material (fm) was attached to the mandrel section that was outside of the device.Once the fm was removed the mandrel was removed from the device without any issue.Further examination of the shaft polymer extrusion via microscope noted that there was additional damage present.The outer lumen was kinked and dented.A detailed microscopic examination of the balloon material identified no issues with the balloon.

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22318805
Report Number2124215-2025-41582
Device Sequence Number8996708
Product Code OOB
UDI-Device Identifier00191506014872
UDI-Public(01)00191506014872(17)260513(10)4519H24
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2026
Device Model NumberH7493960830250
Device Catalogue NumberH7493960830250
Device Lot Number04519H24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown